Asymptotically Nonexpansive Mappings in Banach Spaces

Hits: 1006
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Asymptotically Non-Expansive Mapping, Normed Linear Space, Banach Space, Self Mapping, Uniformly Convex Banach Space, Closed Convex Subset, Modified Ishikawa Iteration Sequence With Errors
Authors:
Rajni Bhargav
Journal:
IJISM
Volume:
2
Number:
4
Pages:
344-347
Month:
July
Abstract:
The purpose of this paper is to study the asymptotically non-expansive mappings in Banach Spaces. The results of this paper are extension of the results of many authors. In this paper I have introduced new lemmas and theorems with the asymptotically non-expansive mappings in Banach Spaces. The results presented in this paper generalize, improve and unify a few results due to J. Gornicki, S.H. Khan and W. Takahashi, L.S. Liu, J. Schu, H.F. Senter and W.G. Dotson, and others.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=